If a person is going to react to Buproprion (rash, muscle pain, etc.) -- will it more likely happen in the first week, first month?
I would assume it would be immidiate,but I'm not an expert on the drug,but I do know that if your alergic to something it usally happends right away. I noticed when I went to answer this question ther was a site for information for consumers on Bupropion under your question,did you check that or better yet call & speak to a pharmacist about it,they would be able to give you the best most profesional answer. Hope this is usefull not just more of the same you've been told.
Here is the suboxone help line # 877-782-6966, M-F, 9:00am-6:45 pm EST. Also the buprenorphine national website is www.naabt.org. The site gives tons of information. But the helpline is great. You can ask them anything. All they ask is your zip code. I have even asked them questions about abusing subs and other drugs. They would rather tell you straight up then have you get misinformed by someone who isn't an expert on the.
- Bupropion Information for Consumers
- Bupropion Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bupropion (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Apr 2013 • 2 answers
Is a rash all over the body an indication of an allergic reaction to augmentin. Ten month old given?
Posted 21 Jun 2014 • 1 answer
Im taking Bupropion and I just started taking Methylphenidate. have blister and rash is that reation
Posted 30 Jan 2015 • 1 answer
Posted 9 Feb 2015 • 1 answer
Posted 23 Nov 2015 • 3 answers